MathSciNet Relay Station
MathSciNet bibliographic data
MR2008850 34K11
Agarwal, Ravi P.; Grace, Said R.; O'Regan, Donal On the oscillation of certain functional differential equations via comparison methods. J. Math. Anal. Appl. 286 (2003), no. 2, 577–600.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement